# SDR F3LA2017041700110

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N718FR
- Make and model: Airbus A321-211
- Aircraft serial: 7575
- Aircraft time: 335 hours, 139 cycles
- System (JASC): 2300 · Communications System
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00035247
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILS EPSU TEST.   REMOVED AND REPLACED DECODER - ENCODER UNIT  IAW AMM 23-73-47-PB 401.  OPS TESTED NORMAL..
